advertisement
Question
Posted by: Zeus | 2011-06-15

olive oil , garlic and lemon juice concoction

hi doc
i am currently on my 4th month of taking arv, stocrin-tenofovir-lamivudimine hope i got them right but my skin has since darkened and my lips are pinkish and i occassionaly have swollen glands. someone recommended i take this mixture as it cleans the liver and will give me my colour back, does it really work.what can i get also for these conditions because i am even embarassed to meet people that i know as they always comment about my colour and my swollen glands. PLEASE HELP ME
regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Zeus

You should consult your doctor for a CD4 count to assess the progression of HIV. He/she should examine you to determine why your lymph nodes are swollen and to establish a reason for the discolouration of your skin. The concoction should not harm your condition and is high in anti-oxidants, so you are welcome to try it but it is important to consult your doctor.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement